# SDR SWAA2020100515099

- Difficulty date: September 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,884 hours, 23,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR MAT GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA.  REPLACED FLOOR MAT GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA, IAW B737-700 AMM 25-66-02-400-801 STEP 3.D(I).
